MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. SILICONE - BIVONA TUBES CUSTOM; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. SILICONE - BIVONA TUBES CUSTOM; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number FU22JN40NGF096N
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported the template for 2 custom trachs is for the shaft to be 49mm.The customer said this is not correct and the shaft is too short.She has an older trach that is a 49mm shaft and was having problems with the flange at that time being too short.Now the flange is correct, but the shaft is too short.The shaft length is shorter than the specified 49mm.Additional information received on (b)(6) 2022 via email and attached to complaint object: customer reported that it was prior to placing the device with the patient compared with old one.No injury and no medical intervention were reported.The outcome of the event was ongoing and need a corrected replacement done.Updated event details.Updated patient details.
 
Additional Manufacturer Narrative
Device evaluation was done of the returned device.Visual inspection showed no anomalies.Comparing the device to the template, all the measurements and the device matched all the requested stipulations.The devices are allowed margins of error.Investigators went over the last requested custom devices and found that the current one was within the same specifications as the one that was complained on.Due to this, no device fault was found.The complaint could not be confirmed.No corrective actions taken at this time.Device history review shows no non-conformities, during the manufacturing process.

Brand Name
SILICONE - BIVONA TUBES CUSTOM
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
Manufacturer (Section G)
NULL
6000 nathan lane north
minneapolis MN 55442
Manufacturer Contact
jim vegel
6000 nathan lane north
minneapolis, MN 55442
MDR Report Key16121449
Report Number3012307300-2023-00242
Device Sequence Number8396508
Product Code JOH
UDI-Device Identifier15019517320176
UDI-Public15019517320176
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberFU22JN40NGF096N
Device Catalogue NumberFU22JN40NGF096N
Device Lot NumberGB001253
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date01/09/2023
Supplement Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/27/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown